[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Birth control pills and bg going up?

[Sorry fellas, hit delete now...;-)  ]

I have been on the pump nearly two months now and have been using birth
control pills (Orthocept 28s) for the past several years (I am married).
This past week was the week of being "off" the pills and I was having
several low bg's per day.  I thought at the time it was because I have
also been getting back into my running program (as in not having run
hardly at all over the past two years), so I lowered my basals by .1 all
around.  My bg's were back to normal!

Now this week, after starting up the pills again on Sunday, my bg's have
been running higher (i.e. raising even while fasting for several hours).
So, I went back to my normal basal.  I just put two and two together
last night when it was 180 for no reason before dinner.

So it looks like I need two basal patterns throughout the month.  Anyone
else experience this?  I have not noticed a very significant rise in bg
before the period, unlike what I've heard usually happens.  But maybe
the pills reduce this...?


[DM since 10/86 - pumping since 5/01..... http://www.svjennyp.org]
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml